MathSciNet Relay Station
MathSciNet bibliographic data
MR2833591 (2012i:11030) 11D45 (05A16 11D04 11P21 52C07)
Chen, Sheng; Li, Nan; Sam, Steven V. Generalized Ehrhart polynomials. Trans. Amer. Math. Soc. 364 (2012), no. 1, 551–569.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement